# SDR DALA2021041602232

- Difficulty date: April 13, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 89,474 hours, 40,346 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 675 DURING S/C FOUND AFT GALLEY CEILING EMERGENCY EXIT SIGN LIGHT UP MOMENTARILY. CORRECTIVE ACTION: REMOVED AND REPLACED BATTERY AT SLED M736 IN AFT GALLEY CEILING IAW B757 AMM 33-51. CKS GOOD. (7589390)
